IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Masato Oguchi (Ochanomizu Univ.)
Vice Chair Makoto Onizuka (Osaka Univ.), Masashi Toyoda (Univ. of Tokyo)
Secretary Takahiko Shintani (Univ. of Electro-Comm.), Taketoshi Ushiama (Kyushu Univ.)
Assistant Mayuki Ueda (Univ. of Marketing and Distrbution Science), Daisuke Kitayama (Kogakuin Univ.)

Conference Date Thu, Sep 24, 2015 13:00 - 17:10
Fri, Sep 25, 2015 10:00 - 17:50
Topics Data Engineering and Food Media 
Conference Place  

Thu, Sep 24 PM 
13:00 - 14:10
(1) 13:00-14:10 [Invited Talk]
*
Masafusa Omashi (B・M・FT)
  14:10-14:20 Break ( 10 min. )
Thu, Sep 24 PM 
14:20 - 15:30
(2) 14:20-15:30 [Invited Talk]
Slow Media for Slow Dining
Kazushi Nishimoto (JAIST)
  15:30-15:40 Break ( 10 min. )
Thu, Sep 24 PM 
15:40 - 17:10
(3) 15:40-16:10 Food Similarty Search based on Sizzle Words and the Season Daisuke Kato (Konan Univ.), Mai Miyabe (Wakayama Univ.), Eiji Aramaki (NAIST), Akiyo Nadamoto (Konan Univ.)
(4) 16:10-16:40 Posting tendency analysis in recipe community Makoto Hiramatsu, Shuhei Yamamoto, Takayasu Fushimi, Tetsuji Satoh (Univ of Tsukuba)
(5) 16:40-17:10 Automatic construction of procedure ontology from multiple procedure texts Hidetsugu Nanba, Toshiyuki Takezawa (Hiroshima City Univ.)
Fri, Sep 25 AM 
10:00 - 11:30
(6) 10:00-10:30 A Study on Identifying Battery-Draining Android Applications in Screen-Off State based on Alarm Setting Shun Kurihara, Shoki Fukuda (Kogakuin Univ), Ayano Koyanagi, Masato Oguchi (Ochanomizu Univ), Saneyasu Yamaguchi (Kogakuin Univ)
(7) 10:30-11:00 Performance Evaluation of Load Balancing between Sensors and a Cloud for a Real Time Video Streaming Analysis Application Framework Yuko Kurosaki (Ochanomizu Univ.), Atsuko Takefusa, Hidemoto Nakada (AIST), Masato Oguchi (Ochanomizu Univ.)
(8) 11:00-11:30 Storage Power Saving by Data Layout Optimization in Virtualized Environment Shunsuke Yagai, Saneyasu Yamaguchi (Kogakuin)
  11:30-13:00 Lunch ( 90 min. )
Fri, Sep 25 PM 
13:00 - 14:30
(9) 13:00-13:30 Proposal of Cluster Database System with a Remote Backup Function Yuzuko Hosoya, Masato Oguchi (Ochanomizu Univ.)
(10) 13:30-14:00 DBMS Performance Improvement based on Dynamic VM Memory Allocation Masaki Sakamoto, Saneyasu Yamaguchi (Kogakuin Univ.)
(11) 14:00-14:30 A Proposal of Database Live Migration Middleware Takeshi Mishima, Yasuhiro Fujiwara (NTT)
  14:30-14:40 Break ( 10 min. )
Fri, Sep 25 PM 
14:40 - 16:10
(12) 14:40-15:10 Input support of cooking instructions based on frequent pairs of ingredients and cooking methods Masaki Kobayashi, Takayasu Fushimi, Tetsuji Satoh (Univ. of Tsukuba)
(13) 15:10-15:40 A Study on Hierarchical Food Classification Hokuto Kagaya, Shota Horiguchi (The Univ. of Tokyo), Sosuke Amano (foo.log), Kiyoharu Aizawa (The Univ. of Tokyo), Makoto Ogawa (foo.log)
(14) 15:40-16:10 Estimation of Food Calorie Intake with CNN-based Food Image Segmentation Wataru Shimoda, Keiji Yanai (UEC)
  16:10-16:20 Break ( 10 min. )
Fri, Sep 25 PM 
16:20 - 17:50
(15) 16:20-16:50 Network Analysis of User Communications in a Recipe Posting Website Takayasu Fushimi, Tetsuji Satoh (Univ. of Tsukuba)
(16) 16:50-17:20 KUSK Object Dataset: Annotation of Access History to Objects on Cooking Counter Atsushi Hashimoto, Masaaki Iiyama, Shinsuke Mori, Michihiko Minoh (Kyoto Univ.)
(17) 17:20-17:50 Utilization of workflow extracted from procedural text of cooking recipe Yoko Yamakata, Takuya Kadowaki, Tetsuro Sasada (Kyoto Univ.), Shinji Imahori (Chuo Univ.), Shinsuke Mori (Kyoto Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 60 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address  


Last modified: 2015-09-17 09:22:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /  
 
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan